Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Lower abdominal pains, hardly able to move, nauseous, spotting, dizzy. What could be wrong ?

Ive had lower abdominal pains for the past 4-5 days. The pain gets so severe sometimes that i can hardy move. the pain is mostly in my lower right abdomen , and sometimes the lower left or sometimes just all of the lower area. I have made bowel movements. And this evening i started spotting, i began feeling nauseous and havent been able to ease it and i also started to feel dizzy an light headed abd i cant seem to ease that either. I am on birth control and have been taking my pills on time. I am only in the middle of the pack and im terrified something could be wrong. Please help me.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HCM,
As you are on oral contraceptive there should not have your period bleeding.
As you have got lower abdominal pain and feeling of nausea indicates that there is some infection in your genital tract causing this problem.
Consult gynaec and get examined physically and with ultra sound for any pathology in your genital tract.
Ok and bye.
Answered: Sat, 9 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor